# SDR DALA2017122608881

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 78,998 hours, 9,455 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLIGHT LOCK STATUS MESSAGE ON LANDING .  CYCLED THE R1 DOOR OPEN AND CLOSED. TROUBLESHOT IAW FIM 52-11-00-810-807. OPS CHECKED NORMAL. MESSAGE CLEARED. OK FOR SERVICE.
